Alert archive / Wisconsin / River Flood Warnings in 2018
River Flood Warning 20, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Sep 5, 2018, 12:36 AM CDT for Marathon County, Wisconsin. It took effect at Sep 6, 2018, 12:10 AM CDT. It was in force for 47 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2018, 12:36 AM CDT (05:36 UTC)
- In effect from
- Sep 6, 2018, 12:10 AM CDT
- Expired
- Sep 7, 2018, 11:30 PM CDT
- In force
- 47 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 127 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wisconsin River at Rothschild (ROTW3).
- Action stage
- 18 ft
- Minor stage
- 25 ft
- Moderate stage
- 27 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05398000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
611
WGUS43 KGRB 050536
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
1236 AM CDT Wed Sep 5 2018
...The National Weather Service in Green Bay has issued a Flood
Warning for the following rivers in Wisconsin...
Wisconsin River at Merrill affecting Marathon and Lincoln Counties
Wisconsin River at Rothschild affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
WIC069-073-052034-
/O.NEW.KGRB.FL.W.0019.180906T0520Z-180908T0320Z/
/RRLW3.1.ER.180906T0520Z.180906T1800Z.180907T0920Z.NO/
1236 AM CDT Wed Sep 5 2018
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Wisconsin River at Merrill.
* At 11:15 PM Tuesday the stage was 5.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and
continue to rise to near 12.8 feet by tomorrow early afternoon. The
river will fall below flood stage by Friday morning.
* Impacts at 13.0 feet. Several feet of water may be covering area
parks and lowland in Merrill. Flood waters reach the base of the
river gaging station.
&&
LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
4514 8972 4515 8971
$$
WIC073-052034-
/O.NEW.KGRB.FL.W.0020.180906T0510Z-180908T0430Z/
/ROTW3.1.ER.180906T0510Z.180906T1800Z.180907T1030Z.NO/
1236 AM CDT Wed Sep 5 2018
The National Weather Service in Green Bay has issued a
* Flood Warning For
the Wisconsin River at Rothschild.
* At 11:00 PM Tuesday the stage was 14.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by after midnight tomorrow and
continue to rise to near 26.9 feet by tomorrow early afternoon. The
river will fall below flood stage by Friday morning.
* Impacts at 28.0 feet. Floodwaters approach a business between
business highway 51 and the Wisconsin River in Rothschild.
&&
LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
4477 8976 4489 8967
$$2 follow-up statements
924
WGUS83 KGRB 051601
FLSGRB
Flood Statement
National Weather Service Green Bay WI
1101 AM CDT Wed Sep 5 2018
...The Flood Warning continues for the following rivers in
Wisconsin...
Wisconsin River at Merrill affecting Marathon and Lincoln Counties
Wisconsin River at Rothschild affecting Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC069-073-060701-
/O.EXT.KGRB.FL.W.0019.180906T1200Z-180907T0600Z/
/RRLW3.1.ER.180906T1200Z.180906T1200Z.180906T1200Z.NO/
1101 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Wisconsin River at Merrill.
* At 10:15 AM Wednesday the stage was 9.1 feet.
* Flood stage is 11.0 feet.
* Forecast...the river is expected to rise near flood stage tomorrow
morning.
* Impacts at 11.0 feet. Flooding mainly affects Merrill area parks
and agricultural land.
&&
LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
4514 8972 4515 8971
$$
WIC073-060701-
/O.EXT.KGRB.FL.W.0020.180906T0900Z-180907T2308Z/
/ROTW3.1.ER.180906T0900Z.180906T1800Z.180907T0508Z.NO/
1101 AM CDT Wed Sep 5 2018
The Flood Warning continues for
The Wisconsin River at Rothschild.
* At 9:35 AM Wednesday the stage was 18.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by early tomorrow and continue to
rise to near 26.0 feet by tomorrow early afternoon. The river will
fall below flood stage by early Friday morning.
* Impacts at 25.0 feet. A public boat landing on the west side of the
river is covered with water.
&&
LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
4477 8976 4489 8967
$$843
WGUS83 KGRB 060258
FLSGRB
Flood Statement
National Weather Service Green Bay WI
958 PM CDT Wed Sep 5 2018
...The Flood Warning is cancelled for the following rivers in
Wisconsin...
Wisconsin River at Merrill AFFECTING Marathon and Lincoln Counties
Wisconsin River at Rothschild AFFECTING Marathon County
Big Eau Pleine River near Stratford AFFECTING Marathon County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks. The next scheduled
routine statement will be issued tomorrow morning.
&&
WIC069-073-060328-
/O.CAN.KGRB.FL.W.0019.000000T0000Z-180907T0600Z/
/RRLW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
958 PM CDT Wed Sep 5 2018
The Flood Warning is cancelled for
The Wisconsin River at Merrill.
* At 8:30 PM Wednesday the stage was 8.4 feet.
* Flood stage is 11.0 feet.
* Forecast...the river will crest below flood stage at 9.5 feet
tomorrow morning.
* Impacts at 10.0 feet. There is minor lowland flooding. Flood stage
is at 11 feet.
&&
LAT...LON 4521 8970 4512 8957 4500 8958 4500 8967
4514 8972 4515 8971
$$
WIC073-060328-
/O.CAN.KGRB.FL.W.0020.000000T0000Z-180907T2308Z/
/ROTW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
958 PM CDT Wed Sep 5 2018
The Flood Warning is cancelled for
The Wisconsin River at Rothschild.
* At 8:00 PM Wednesday the stage was 21.5 feet.
* Flood stage is 25.0 feet.
* Forecast...the river will crest below flood stage at 24.0 feet
tomorrow morning.
* Impacts at 25.0 feet. A public boat landing on the west side of the
river is covered with water.
&&
LAT...LON 4489 8961 4478 8964 4469 8961 4469 8973
4477 8976 4489 8967
$$
WIC073-060328-
/O.CAN.KGRB.FL.W.0022.000000T0000Z-180906T0258Z/
/STRW3.1.ER.180905T1352Z.180905T1800Z.180905T2235Z.NO/
958 PM CDT Wed Sep 5 2018
The Flood Warning is cancelled for
The Big Eau Pleine River near Stratford.
* At 9:00 PM Wednesday the stage was 13.1 feet.
* Flood stage is 15.5 feet.
&&
LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
4478 9021 4495 9031
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 4, 11:55 PM CDT, 41 minutes earlier.
Area forecast discussion, Sep 4, 11:55 PM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1155 PM CDT Tue Sep 4 2018 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Wednesday Issued at 218 PM CDT Tue Sep 4 2018 The latest RAP analysis and satellite/radar imagery show a warm front stretching across the Upper Peninsula, and a cold front extending over far northwest MN and central SD early this afternoon. Where skies have cleared south of the warm front, temps have risen into the middle 80s with juicy mid 70s dewpoints. Plenty of instability within this airmass (SB capes 2000-3000 j/kg) for scattered showers and storms through early this evening. Not out of the question that a severe weather threat will develop late this afternoon over parts of central into east-central WI as the atmosphere continues to destabilize. Damaging winds will be the main threat with any storms develop. Meanwhile a plume of deep moisture is extending from the western Gulf to the Upper Mississippi Valley. Shortwave activity over Nebraska is helping generate a band of showers and storms within this deep moisture plume. As this deep moisture interacts with the cold front, instability, and shortwave activity, severe weather and flash flood chances are the main forecast concerns. Tonight...The cold front will slowly move to the southeast into northwest WI late. Ahead of the front, a shortwave trough over the Plains and a wave of low pressure will travel northeast across west-central to north-central WI from late evening through overnight. A few strong to severe storms are possible early in the evening to mid-evening as ample diurnal instability interacts with 25-35 kts of deep layer shear. Central WI has the higher shear so believe the higher threat of severe weather will occur there. After this initial period of convection, a large swath of showers and storms are expected to push into central and north- central WI late this evening. Strong fgen forcing within the right entrance region of a jet streak to go along with very good moisture transport via a 50 kt low level jet will lead to the high potential of heavy rainfall. Most short range guidance is in good agreement placing the axis of heavy rainfall from western Marathon to Florence county, where a 2 to 4 or 3 to 5 inch rainfall is possible. Issued a flash flood watch earlier this morning for parts of central and all of north-central WI. Given the strength of the low level jet and low level helicities associated with the surface low, may see an isolated damaging wind threat develop along the southern edge of the heavy rainfall, where elevated instability above 1000 j/kg will persist through the overnight hours. Wednesday...The heavy rainfall will be tapering off and exiting the area to the northeast and east during the morning hours for the most part. A few showers may linger into the early afternoon over east-central WI. With the cloud cover, morning showers and a north wind, temps will be cooler and range from the upper 60s in the north to middle 70s south. .LONG TERM...Wednesday Night Through Tuesday Issued at 218 PM CDT Tue Sep 4 2018 Relatively quiet weather is anticipated during the extended period. Canadian high pressure is expected from Wednesday night through Saturday, along with pleasant, near-normal temperatures. Forecast confidence is lower later in the weekend. The 00z ECMWF brought the remnants of Tropical Storm Gordon into the region, along with a good chance of rain south and east. However, the 12z ECMWF has fallen more in line with the latest GFS, and keeps the system well to our south before shunting it off to the east. For now, will just carry small pops south and east Sunday into Sunday night, and see how the models trend in upcoming days. A weak cold front may also bring a small chance of showers to north central WI Monday into Monday night, but that is a low confidence proposition too. && .AVIATION...for 06Z TAF Issuance Issued at 1155 PM CDT Tue Sep 4 2018 Ceilings and visibilities will lower overnight as a large area of showers and thunderstorms moves from west to east across the region. IFR conditions are expected over most of the area late tonight through 14z Wednesday or a little later. A cold front will move pass by around midday tomorrow and be followed by clearing skies during the afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday afternoon for WIZ005-010>013- 018>021-030-031-035-036. Beach Hazards Statement from 4 AM CDT Wednesday through Wednesday afternoon for WIZ022-040-050. && SHORT TERM.....MPC LONG TERM......Kieckbusch AVIATION.......RDM
Hazardous weather outlook, Sep 4, 2:47 PM CDT, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 247 PM CDT Tue Sep 4 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052000- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 247 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms with torrential rainfall and isolated wind damage can be expected late this afternoon through tonight. Flash flooding is possible in north central and parts of central and far northeast Wisconsin tonight into Wednesday morning, and a Flash Flood Watch is in effect. The best chance of severe storms with damaging winds and isolated tornadoes should occur on the southeast periphery of the heavy rainfall threat area, from central into northeast Wisconsin. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Rain and thunderstorms will gradually diminish on Wednesday. Locally heavy rain is still possible over far northeast Wisconsin Wednesday morning, but severe storms are not anticipated. The expected heavy rainfall should cause area rivers to rise, with some rivers reaching bankfull or flood stage by the weekend. Boaters and fishermen should be alert for fast flows which could make for dangerous conditions on area rivers. There is a high risk for rip currents along Lake Michigan beaches from early morning through early afternoon on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report flooding or wind damage, rainfall amounts in excess of an inch, and measured wind gusts over 40 mph. LMZ521-522-541>543-052000- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 247 PM CDT Tue Sep 4 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Fog on Lake Michigan will reduce the visibility sufficiently to pose a hazard to boaters at times. There is also a chance of thunderstorms on the lake and bay. Increasing south winds and building waves will lead to conditions that are hazardous to small craft on Lake Michigan from late tonight through early afternoon Wednesday. Thunderstorms will also be possible late tonight that could pose a hazard to boaters. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms and patchy fog will be possible at times on Wednesday, and may pose a hazard to mariners. MPC/Kieckbusch
In the hours before
Special weather statement, Sep 4, 9:01 PM CDT, 3 hours 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
901 PM CDT TUE SEP 4 2018
WIZ010-011-019>021-050300-
Langlade WI-Northern Oconto County WI-Oneida WI-Forest WI-
Menominee WI-
901 PM CDT TUE SEP 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FOREST...SOUTHEASTERN
ONEIDA...NORTHWESTERN MENOMINEE...NORTHERN OCONTO AND LANGLADE
COUNTIES UNTIL 1000 PM CDT...
At 900 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Antigo, moving northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Antigo, Crandon, White Lake, Carter, Pearson, Langlade, Three Lakes,
Elcho, Laona and Wabeno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4559 8843 4551 8843 4509 8871 4504 8884
4502 8898 4503 8898 4503 8922 4512 8922
4512 8934 4582 8921
TIME...MOT...LOC 0200Z 218DEG 29KT 4527 8913
BerschSpecial weather statement, Sep 4, 9:14 PM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Green Bay WI
914 PM CDT TUE SEP 4 2018
WIZ013-073-050300-
Southern Marinette County WI-Northern Marinette County WI-
914 PM CDT TUE SEP 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARINETTE COUNTY UNTIL
1000 PM CDT...
At 914 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Crivitz, or 26 miles northwest of Menominee,
moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Crivitz, Wausaukee, Middle Inlet, Amberg, Beecher, Athelstane,
Kremlin, Miscauno Island and Cedarville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4568 8778 4567 8782 4565 8783 4560 8777
4556 8779 4556 8783 4550 8779 4544 8786
4541 8785 4535 8789 4537 8787 4534 8785
4535 8782 4535 8775 4539 8770 4536 8766
4536 8767 4520 8812 4535 8825 4571 8782
TIME...MOT...LOC 0214Z 238DEG 24KT 4532 8809
BerschSpecial weather statement, Sep 4, 9:50 PM CDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Green Bay WI
950 PM CDT TUE SEP 4 2018
WIZ018-030-050330-
Marathon WI-Lincoln WI-
950 PM CDT TUE SEP 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN AND WESTERN
MARATHON COUNTIES UNTIL 1030 PM CDT...
At 949 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Council Grounds State Park to near Loyal.
Movement was northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms along
with torrential rainfall. Training storms will cause localized
flooding of urban areas and ponding of water on area roadways.
Strong thunderstorms will be near...
Merrill and Council Grounds State Park around 955 PM CDT.
Other locations impacted by these storms include Edgar, Cherokee,
Dudley, Little Chicago, Stratford, March Rapids, Hamburg,
Poniatowski, Otis and Athens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
A Tornado Watch remains in effect until 1100 PM CDT for central
Wisconsin.
LAT...LON 4490 9031 4512 9014 4512 9005 4525 9005
4532 8999 4546 8943 4537 8942 4480 8993
4470 9032
TIME...MOT...LOC 0249Z 218DEG 31KT 4516 8980 4473 9040
EckbergSpecial weather statement, Sep 4, 10:43 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1043 PM CDT TUE SEP 4 2018
WIZ005-010>013-018-019-030-050415-
Langlade WI-Vilas WI-Florence WI-Marathon WI-Oneida WI-
Northern Marinette County WI-Forest WI-Lincoln WI-
1043 PM CDT TUE SEP 4 2018
...SIGNIFICANT WEATHER ADVISORY FOR FOREST...LINCOLN...VILAS...
NORTHWESTERN MARATHON...FLORENCE...NORTHERN MARINETTE...ONEIDA AND
NORTHWESTERN LANGLADE COUNTIES UNTIL 1115 PM CDT...
At 1045 PM CDT, Doppler radar was tracking showers and thunderstorms
across north-central and far northeast Wisconsin, north of a line
from Marshfield to Wausau to Antigo to Athelstane in Marinette
County. The strongest storms were across northwest Marathon County
near Stratford, Marathon City and Little Chicago into eastern
Lincoln County near Gleason. The showers and thunderstorms were
moving northeast at 35 mph.
Wind gusts to 40 mph will be possible with the stronger storms along
with torrential rainfall which could lead to localized urban street
flooding and ponding of water on area roadways.
Some locations impacted by storms include Stratford, Merrill,
Tomahawk, Rhinelander, Argonne, Elcho, Gagen, Harshaw, Bavaria,
Fenwood, Aurora, Mcclintock County Park, Commonwealth, Trout Lake,
Brokaw and Bear Lake Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4614 8909 4599 8867 4602 8853 4592 8810
4587 8807 4581 8813 4578 8807 4579 8799
4576 8796 4537 8830 4539 8894 4468 9032
4469 9032 4503 9031 4504 9020 4512 9020
4512 9004 4598 9005 4598 8993 4629 8993
TIME...MOT...LOC 0336Z 236DEG 31KT 4531 8948
EckbergSpecial weather statement, Sep 5, 12:06 AM CDT, 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1206 AM CDT WED SEP 5 2018
WIZ019-030-031-036-050545-
Shawano WI-Langlade WI-Marathon WI-Portage WI-
1206 AM CDT WED SEP 5 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PORTAGE...EASTERN
MARATHON...WESTERN LANGLADE AND WESTERN SHAWANO COUNTIES UNTIL 1245
AM CDT...
At 1205 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wausau to 8 miles west of Stevens Point.
Movement was northeast at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Wausau, Weston and Rib Mountain around 1210 AM CDT.
Antigo and Bevent around 1235 AM CDT.
Wittenberg around 1245 AM CDT.
Other locations impacted by these storms include Aniwa, Elderon,
Ackley Wildlife Area, Mattoon, Polar, Kempster, Pike Lake, Ormsby,
North Star and Dancy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4500 8972 4512 8954 4512 8943 4519 8942
4547 8898 4546 8898 4477 8899 4445 8973
4451 8973 4451 8980
TIME...MOT...LOC 0505Z 234DEG 43KT 4497 8967 4452 8974
KurimskiLocal storm report, Sep 5, 12:13 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 AM CDT WED SEP 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM HEAVY RAIN 7 W MERRILL 45.18N 89.82W
09/05/2018 M3.60 INCH LINCOLN WI COCORAHS
132 MINUTE TOTAL.
&&
KURIMSKIThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:13 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 32 min |
| Sep 4, 7:54 PM CDT | Special Weather Statement | GRB | Marathon | 66 min |
| Sep 4, 8:15 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 45 min |
| Sep 4, 8:38 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 67 min |
| Sep 4, 8:39 PM CDT | Special Weather Statement | GRB | Marinette | 51 min |
| Sep 4, 9:01 PM CDT | Special Weather Statement | GRB | Forest, Langlade | 59 min |
| Sep 4, 9:14 PM CDT | Special Weather Statement | GRB | Marinette | 46 min |
| Sep 4, 9:50 PM CDT | Special Weather Statement | GRB | Lincoln | 40 min |
| Sep 4, 10:01 PM CDT | Areal Flood Advisory | GRB | Forest, Langlade, Lincoln, Marathon, Oneida, Vilas | 8 hr |
| Sep 4, 10:43 PM CDT | Special Weather Statement | GRB | Florence, Forest, Lincoln, Oneida, Vilas | 32 min |
| Sep 5, 12:06 AM CDT | Special Weather Statement | GRB | Langlade | 39 min |
| Sep 5, 12:19 AM CDT | Flash Flood Warning | GRB | Langlade, Lincoln, Marathon, Oneida | 4 hr |
| Sep 5, 12:20 AM CDT | Areal Flood Advisory | GRB | Florence, Marinette | 6 hr |
| Sep 5, 12:31 AM CDT | River Flood Warning | GRB | Wood | 34 hr |
| Sep 5, 12:36 AM CDT | River Flood Warning | GRB | Lincoln, Marathon | 70 hr |
| Sep 5, 10:30 AM CDT | River Flood Advisory | GRB | Marathon | 36 hr |
| Sep 5, 11:06 AM CDT | River Flood Warning | GRB | Marathon | 18 hr |
| Sep 5, 11:08 AM CDT | River Flood Warning | GRB | Marathon | 24 hr |
Nearby
River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.